Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A concave holomorphic filling of an overtwisted contact $3$–sphere

Naohiko Kasuya and Daniele Zuddas

Algebraic & Geometric Topology 23 (2023) 2141–2156
Abstract

We prove that the closed 4–ball admits non-Kähler complex structures with strongly pseudoconcave boundary. Moreover, the induced contact structure on the boundary 3–sphere is overtwisted.

Keywords
non-Kähler complex surface, overtwisted contact 3–manifold, concave filling
Mathematical Subject Classification
Primary: 32V40
Secondary: 32Q55, 57R17
References
Publication
Received: 4 October 2020
Revised: 14 October 2021
Accepted: 16 December 2021
Published: 25 July 2023
Authors
Naohiko Kasuya
Department of Mathematics
Hokkaido University
Sapporo
Japan
Daniele Zuddas
Dipartimento di Matematica e Geoscienze
University of Trieste
Trieste
Italy
https://www.danielezuddas.eu

Open Access made possible by participating institutions via Subscribe to Open.